# SDR SWIA2024123101

- Difficulty date: December 30, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 47,977 hours, 41,431 cycles
- System (JASC): 2610 · Detection System
- Part: A/C Pack
- Condition: Smoke
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: M, B, J
- Precautionary procedure: A

## Discrepancy

Â€ŒSMOKE TOILETÂ€? AT FL310 ON DECENT GOT Â€ŒOXY PRESS LOWÂ€?. PACK 1 WAS SHOWING 120 DEGREES C. WAS EXCESSIVELY HOT AND SMOKE IN PLANE / CABIN.   (FLIGHT 4644 - FILED OPEN)    THIS IS CURRENTLY A WORK IN PROGRESS
